# SDR REXA2022092900774

- Difficulty date: August 5, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670103371
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER BLOW OUT PANEL 542AZ HYDRAULICS BRACKET FOR IB BK, LG EX, LG RET CORRODED IN LH MLG WHEEL WELL.  UPON FURTHER INVESTIGATION, FOUND LH MLG BLOW OUT PANEL 542AZ BRACKET (P/N: CC670-10337-1) TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PROVIDED IN THE SRM. REPLACEMENT REQUIRED. RECEIVED NEW SERVICEABLE BRACKET P/N CC670-10337-1 LOCATED AND DRILLED IAW CRJ900 SRM 51-40-11-001-001-A01. DISCONNECTED AND INSTALLED 5EA HYDRAULIC LINES IAW CRJ900 AMM 20-22-00-910-801-A01. REMOVED AND INSTALLED NEW BRACKET IAW CRJ900 SRM 51-41-02-001-001-A01. PERFORMED EXTERNAL LEAK CHECK OF THE HYDRAULIC LINES ON BRACKET P/N CC670-10337-1, LEAK CHECK GOOD AT THIS TIME IAW CRJ 900 AMM 29-10-00-790-802-A01. PERFORMED BLEEDING OF THE BRAKES IAW CRJ 900 AMM 32-43-00-870-801-A01.
